Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 38, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Aug 2, 2015, 2:16 PM CDT for Door County, Oconto County, Wisconsin. It was in force for 44 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 2, 2015, 2:16 PM CDT (19:16 UTC)
- Expired
- Aug 2, 2015, 3:00 PM CDT
- In force
- 44 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Door County, WI, Oconto County, WI
The radar
The Green Bay radar (KGRB), 56 km from the middle of the area, began a volume at 19:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 2, 2:21 PM CDT | TSTM WND GST 50 | Sturgeon Bay, WI | |
| Aug 2, 2:29 PM CDT | HAIL 2 | 5 Nne Little Suamico, WI | NEAR OAK ORCHARD. REPORT VIA SOCIAL MEDIA. TIME ESTIMATED BY RADAR. |
| Aug 2, 2:29 PM CDT | HAIL 2.5 | 5 Nne Little Suamico, WI | NEAR OAK ORCHARD. REPORT VIA SOCIAL MEDIA. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.3 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1667 J/kg
- Mixed-layer CIN
- -90 J/kg
- Mixed-layer LCL
- 1134 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 166 m²/s²
- 0-3 km storm-relative helicity
- 291 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 10.4
The text
As transmitted, in the capitals the NWS used until 2016.
788
WUUS53 KGRB 021916
SVRGRB
WIC029-083-022000-
/O.NEW.KGRB.SV.W.0038.150802T1916Z-150802T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
216 PM CDT SUN AUG 2 2015
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN DOOR COUNTY IN NORTHEASTERN WISCONSIN...
SOUTHEASTERN OCONTO COUNTY IN NORTHEASTERN WISCONSIN...
* UNTIL 300 PM CDT
* AT 215 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR OCONTO...OR
13 MILES NORTH OF BAY SHORE PARK...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
STURGEON BAY AROUND 250 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
CARNOT...PENSAUKEE...MAPLEWOOD...CLAY BANKS...CULLEN...KOLBERG...
POTAWATOMI STATE PARK...INSTITUTE...VALMY AND NAMUR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4486 8725 4468 8738 4469 8772 4479 8766
4487 8783 4474 8796 4475 8796 4498 8792
4497 8776 4493 8784 4487 8782 4481 8769
4484 8761 4485 8755 4482 8756 4489 8743
4481 8734 4486 8739 4493 8739 4493 8724
TIME...MOT...LOC 1915Z 275DEG 34KT 4484 8779
HAIL...1.00IN
WIND...60MPH
$$
KIECKBUSCH1 follow-up statement
442
WWUS53 KGRB 021938
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
238 PM CDT SUN AUG 2 2015
WIC029-083-022000-
/O.CON.KGRB.SV.W.0038.000000T0000Z-150802T2000Z/
DOOR WI-OCONTO WI-
238 PM CDT SUN AUG 2 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR SOUTHERN DOOR AND SOUTHEASTERN OCONTO COUNTIES...
AT 237 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR STURGEON
BAY...MOVING EAST AT 40 MPH. ANOTHER SEVERE THUNDERSTORM WAS LOCATED
NEAR PENSAUKEE.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
STURGEON BAY...OCONTO...PENSAUKEE...BRUSSELS...FORESTVILLE...CLAY
BANKS...CARNOT...MAPLEWOOD...KOLBERG...CULLEN...POTAWATOMI STATE
PARK...INSTITUTE...VALMY...VIGNES AND NAMUR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4486 8725 4468 8738 4469 8772 4479 8766
4487 8783 4474 8796 4475 8796 4498 8792
4497 8776 4493 8784 4487 8782 4481 8769
4484 8761 4485 8755 4482 8756 4489 8743
4481 8734 4486 8739 4493 8739 4493 8724
TIME...MOT...LOC 1937Z 275DEG 34KT 4482 8746
HAIL...1.00IN
WIND...60MPH
$$
KIECKBUSCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 12:43 PM CDT, 1 hour 33 minutes earlier.
Area forecast discussion, Aug 2, 12:43 PM CDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 1243 PM CDT SUN AUG 2 2015 UPDATED AVIATION PORTION FOR 18Z TAF ISSUANCE .SHORT TERM...TODAY...TONIGHT...AND MONDAY ISSUED AT 254 AM CDT SUN AUG 2 2015 AN AREA OF THUNDERSTORMS THAT FORMED ALONG AN AREA OF 1 TO 3 KM MOISTURE CONVERGENCE WILL CONTINUE TO TRACK EAST THROUGH THE EARLY MORNING HOURS. ANOTHER AREA OF SHOWERS AND THUNDERSTORMS...ASSOCIATED WITH A SHORTWAVE AND SEEN ON WATER VAPOR IMAGERY OVER NORTHERN MINNESOTA...WILL TRACK THROUGH THE NORTHERN CWA LATER THIS MORNING. THE MAIN SHORTWAVE TROUGH WILL THEN TRACK THROUGH LATER THIS AFTERNOON AND INTO THIS EVENING...COINCIDENT WITH A SURFACE COLD FRONT. THESE FEATURES WILL BRING SEVERAL OPPORTUNITIES FOR PRECIPITATION ACROSS NORTHEAST WISCONSIN THROUGH TONIGHT. EXACT PLACEMENT AND TIMING OF THESE ROUNDS IS HIGHLY PROBLEMATIC...HOWEVER THE HI-RES MODEL RUNS DO OFFER SOME GUIDANCE IN THIS REGARD AS THEY HAVE A GOOD HANDLE ON CURRENT ACTIVITY TRACKING THROUGH THE AREA. ONCE THE MAIN SHORTWAVE TRACKS OFF TO THE NORTH THIS MORNING THERE IS A BREAK IN THE ACTIVITY LATER THIS MORNING AND INTO THE EARLY AFTERNOON BEFORE THE MAIN SHORTWAVE AND COLD FRONT ARRIVE. THEREFORE WILL MODEL THE POPS AFTER THESE RUNS AND ADJUST AS NECESSARY AS THE DAY GOES ON. ANY CONVECTION THAT DOES FIRE STANDS A CHANCE AT BEING SEVERE AS MUCAPES SOAR TO 2000 TO 4000 J/KG THIS AFTERNOON WITH 0-6 KM BULK SHEAR VALUES OF 40 TO 50 KNOTS...SUGGESTING LARGE HAIL AND DAMAGING WINDS COULD BE A THREAT. CLOSER INSPECTION OF LOW LEVEL HODOGRAPHS SHOW SIGNIFICANT WIND SHEAR...WHICH MEANS TORNADOES ARE ALSO POSSIBLE FOR ANY SURFACE BASED STORMS. THESE FACTORS HAVE LED TO AN UPGRADE OF THE SOUTHERN CWA TO THE ENHANCED RISK FOR SEVERE WEATHER PER THE SPC DAY 1 OUTLOOK...WHICH LOOKS REASONABLE GIVEN THE FACTORS IN PLAY THIS AFTERNOON WITH BETTER CAPE AND SHEAR ACROSS THAT PORTION OF THE CWA. ALTHOUGH THE MAIN CONVECTIVE MODE APPEARS TO BE AN MCS...SUPERCELLS ARE POSSIBLE THIS AFTERNOON BEFORE FORMING INTO A LARGE MCS. DESPITE THE ABUNDANT CHANCES FOR RAIN...HIGH TEMPERATURES TODAY COULD GET TO 90 DEGREES ACROSS THE FAR SOUTHERN CWA AS 850 MB TEMPERATURES SOAR TO AROUND 20 DEGREES CELSIUS. ANY BREAK IN THIS ACTIVITY AND TEMPERATURES THIS AFTERNOON WILL SOAR. FURTHER NORTH THERE APPEARS LESS OPPORTUNITY FOR AN APPRECIABLE BREAK IN THE ACTION. THIS WHEN COMBINED WITH LOWER 850 MB TEMPERATURES IN THE MIDDLE TEENS SHOULD LIMIT HIGHS TO AROUND 80 DEGREES. HIGHS TODAY COULD GO EITHER WAY GIVEN THE MANY COMPLICATING FACTORS IN PLAY...WITH BREAKS IN THE ACTIVITY LEADING TO HIGHER TEMPS AND MORE CLOUD COVER AND ACTIVITY LEADING TO LOWER HIGH TEMPERATURES. TEMPERATURES WILL BE MUCH COOLER ON MONDAY BEHIND THE COLD FRONT...WITH HIGHS RANGING FROM THE UPPER 60S ACROSS FAR NORTH CENTRAL WISCONSIN...TO THE MIDDLE TO UPPER 70S ACROSS CENTRAL AND EAST CENTRAL WISCONSIN. SOME SHOWERS ARE POSSIBLE ACROSS THE NORTH ON MONDAY...AS A SHORTWAVE AIDS IN THE DEVELOPMENT OF INSTABILITY SHOWERS. CHANCES FOR THIS LOOK FAIRLY LOW HOWEVER...WITH POPS IN THE SLIGHT CHANCE CATEGORY. .LONG TERM...MONDAY NIGHT THROUGH SATURDAY ISSUED AT 254 AM CDT SUN AUG 2 2015 THE UPPER AIR PATTERN CONSISTING OF RIDGING OVER THE ROCKIES AND AN UPPER LOW FROM HUDSON BAY TO THE GREAT LAKES WILL SLOWLY TRANSLATE EAST DURING THE UPCOMING WORK WEEK. THE MEDIUM RANGE MODELS ARE IN GOOD AGREEMENT WITH THE LARGE SCALE THROUGH 00Z FRI BEFORE DIVERGING. THE ECMWF CONTINUES TO BETTER ALIGN WITH THE ENSEMBLE MEANS...AND WILL GIVE MORE WEIGHT TO ITS SOLUTION. MONDAY NIGHT THROUGH TUESDAY NIGHT...MODELS ARE SHOWING A DEEPER TROUGH OVER THE GREAT LAKES THAN PREVIOUSLY ADVERTISED DURING THIS PERIOD. THE CYCLONIC FLOW ALOFT WILL BRING PERIODS OF CLOUDS OVERHEAD...WITH SOME ENHANCEMENT DURING DAYTIME HEATING TUESDAY AFTERNOON. PROGGED SOUNDINGS CONTINUE TO LOOK CAPPED DURING THIS STRETCH...BUT BOTH THE ECMWF AND GFS PRODUCE LIGHT QPF ACROSS FAR NORTHERN WISCONSIN. WILL KEEP THE SMALL CHANCE TUESDAY AFTERNOON IN THIS AREA...BUT IT WOULD NOT BE SURPRISING TO SEE SPOTTY SHOWERS OCCUR MONDAY OR TUESDAY NIGHTS. HIGHS ON TUESDAY WILL FALL BACK INTO THE UPPER 60S NORTH TO MID 70S SOUTH. REST OF THE FORECAST...THE UPPER LOW BEGINS TO LIFT OFF INTO QUEBEC ON WEDNESDAY LEADING TO A REBOUND OF MID-LEVEL HEIGHTS. BUT MODELS ADVERTISE WEAK SHORTWAVE IMPULSES DIVING SOUTHEAST ACROSS THE NORTHERN MISSISSIPPI VALLEY TO THE SOUTHERN GREAT LAKES WEDNESDAY AND THURSDAY. THE GFS IS MOST AGGRESSIVE BRINGING LOW PRESSURE INTO THE SOUTHERN GREAT LAKES ON THURSDAY...BUT THIS LOOKS TO BE A BYPRODUCT OF CONVECTIVE FEEDBACK. WITH THE FRONT WELL SOUTH OF THE REGION...THINK PRECIP CHANCES ARE TOO LOW TO MENTION WEDNESDAY NIGHT THROUGH THURSDAY NIGHT. HIGH PRESSURE LOOKS TO BUILD INTO THE REGION FRIDAY AND SATURDAY...POTENTIALLY PROLONGING THE DRY CONDITIONS. PERHAPS THE NEXT CHANCE OF PRECIP COULD OCCUR BY THE END OF NEXT WEEKEND. && .AVIATION...FOR 18Z TAF ISSUANCE ISSUED AT 1243 PM CDT SUN AUG 2 2015 SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED DURING THE AFTERNOON AND EARLY EVENING AS A COLD FRONT MOVES ACROSS WISCONSIN. THE STORMS COULD PRODUCE STRONG WIND GUSTS AND LARGE HAIL. VFR CONDITIONS EXPECTED OTHERWISE. SKIES SHOULD CLEAR OVERNIGHT AND REMAIN MOSTLY CLEAR THROUGH 15Z MONDAY. AN UPPER LEVEL DISTURBANCE WILL PRODUCE SCATTERED SHOWERS AND CLOUDS BETWEEN 3000 AND 4000 FEET MONDAY AFTERNOON. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....KURIMSKI LONG TERM......MPC AVIATION.......RDM
Hazardous weather outlook, Aug 2, 3:04 AM CDT, 11 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 304 AM CDT SUN AUG 2 2015 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-030815- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 304 AM CDT SUN AUG 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A GOOD CHANCE OF THUNDERSTORMS TODAY AND THIS EVENING AS A COLD FRONT SWEEPS THROUGH THE REGION. THERE IS AN ENHANCED RISK FOR SEVERE THUNDERSTORMS ACROSS CENTRAL AND EAST CENTRAL WISCONSIN...WITH A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS NORTH CENTRAL WISCONSIN. DAMAGING WINDS OF 60 TO 70 MPH ALONG WITH LARGE HAIL OF 1 TO 2 INCHES ARE THE MAIN THREATS ALONG WITH ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE FOR THUNDERSTORMS ACROSS NORTH CENTRAL WISCONSIN THURSDAY NIGHT AND FRIDAY. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT. LMZ521-522-541>543-030815- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 304 AM CDT SUN AUG 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT THERE IS A GOOD CHANCE OF THUNDERSTORMS TODAY AND THIS EVENING AS A COLD FRONT SWEEPS THROUGH THE REGION. THERE IS AN ENHANCED RISK FOR SEVERE THUNDERSTORMS SOUTH OF STURGEON BAY AND OCONTO...WITH A SLIGHT RISK FOR SEVERE THUNDERSTORMS NORTH OF STURGEON BAY AND OCONTO. DAMAGING WINDS OF 50 TO 60 KNOTS ALONG WITH LARGE HAIL OF 1 TO 2 INCHES ARE THE MAIN THREATS ALONG WITH ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. KURIMSKI/MPC
In the hours before
Special weather statement, Aug 2, 12:38 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1238 PM CDT SUN AUG 2 2015
WIZ010>013-018-019-021-021815-
FLORENCE WI-NORTHERN OCONTO COUNTY WI-FOREST WI-
NORTHERN MARINETTE COUNTY WI-LINCOLN WI-LANGLADE WI-ONEIDA WI-
1238 PM CDT SUN AUG 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ONEIDA...
NORTHWESTERN MARINETTE...NORTHEASTERN LINCOLN...FLORENCE...FOREST AND
NORTHERN LANGLADE COUNTIES UNTIL 115 PM CDT...
AT 1236 PM CDT...DOPPLER RADAR WAS TRACKING A BROKEN LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF FELCH
TO 8 MILES NORTHWEST OF PEARSON...AND MOVING EAST AT 30 MPH.
HAIL UP TO DIME SIZE AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE
WITH SOME OF THESE THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CRANDON...GOODMAN...HOMESTEAD...TIPLER...PARRISH...POPPLE RIVER...
PEARSON...CARTER...ELCHO...LAONA...WABENO...DUNBAR...NASHVILLE...
FREEMAN...ARGONNE...ARMSTRONG CREEK...BLACKWELL...ENTERPRISE...HILES
AND MONICO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4602 8857 4569 8797 4524 8881 4539 8975
4601 8867 4599 8867 4599 8862 4602 8860
TIME...MOT...LOC 1736Z 262DEG 76KT 4594 8796 4546 8912
EBLocal storm report, Aug 2, 12:42 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1242 PM CDT SUN AUG 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1238 PM HAIL ARGONNE 45.66N 88.88W
08/02/2015 E0.25 INCH FOREST WI TRAINED SPOTTER
PEA SIZE HAIL, TORRENTIAL RAIN AND GUSTS TO 30 TO 35 MPH
AT ARGONNE.
&&
MGSpecial weather statement, Aug 2, 1:05 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
105 PM CDT SUN AUG 2 2015
WIZ011-013-019-021-021845-
NORTHERN OCONTO COUNTY WI-FOREST WI-NORTHERN MARINETTE COUNTY WI-
LANGLADE WI-
105 PM CDT SUN AUG 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MARINETTE...NORTHWESTERN
OCONTO...SOUTHEASTERN FOREST AND NORTHEASTERN LANGLADE COUNTIES UNTIL
145 PM CDT...
AT 102 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORMS
NEAR PEARSON AND NORTHERN OCONTO COUNTIES...MOVING EAST AT 35 MPH.
WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH THESE STORMS AS WELL
AS HAIL UP TO 3/4 INCH IN DIAMETER.
THESE STORMS WILL REMAIN OVER MAINLY RURAL AREAS OF WESTERN
MARINETTE...NORTHWESTERN OCONTO...SOUTHEASTERN FOREST AND
NORTHEASTERN LANGLADE COUNTIES...INCLUDING THE FOLLOWING
LOCATIONS...BOOT LAKE.
LAT...LON 4546 8919 4546 8826 4537 8827 4537 8831
4520 8831 4520 8829 4517 8829 4524 8923
TIME...MOT...LOC 1802Z 278DEG 40KT 4531 8910
EBLocal storm report, Aug 2, 1:57 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
157 PM CDT SUN AUG 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0157 PM HAIL MARINETTE 45.09N 87.61W
08/02/2015 M0.25 INCH MARINETTE WI TRAINED SPOTTER
PEA SIZE HAIL AND SMALL TREE LIMBS DOWN
&&
AASpecial weather statement, Aug 2, 1:58 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
158 PM CDT SUN AUG 2 2015
WIZ010-018-019-021945-
LINCOLN WI-LANGLADE WI-ONEIDA WI-
158 PM CDT SUN AUG 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ONEIDA...NORTHERN
LINCOLN AND NORTHWESTERN LANGLADE COUNTIES UNTIL 245 PM CDT...
AT 158 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
TOMAHAWK...OR 22 MILES SOUTHWEST OF RHINELANDER...MOVING EAST AT 40
MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TOMAHAWK...PARRISH...BRADLEY...ELCHO...NEVA...ENTERPRISE...IRMA...
DEERBROOK...GLEASON...ORMSBY...KEMPSTER...HEAFFORD JUNCTION...
KOEPENICK...DUDLEY...JEFFRIS...SUMMIT LAKE...BAVARIA AND POST LAKE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4561 8985 4548 8905 4547 8904 4546 8900
4521 8909 4537 8995
TIME...MOT...LOC 1858Z 283DEG 36KT 4547 8981
RDMLocal storm report, Aug 2, 2:03 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
203 PM CDT SUN AUG 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0149 PM HAIL 2 W BEAVER 45.13N 88.05W
08/02/2015 E0.50 INCH MARINETTE WI TRAINED SPOTTER
SPOTTER DROVE THROUGH HAIL ON CTY HIGHWAY P
&&
LUCHSThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 12:16 AM CDT | Special Weather Statement | GRB | Lincoln | 44 min |
| Aug 2, 12:21 AM CDT | Special Weather Statement | GRB | Lincoln | 39 min |
| Aug 2, 12:40 AM CDT | Severe Thunderstorm Warning | GRB | Lincoln, Marathon | 50 min |
| Aug 2, 1:28 AM CDT | Severe Thunderstorm Warning | GRB | Langlade, Lincoln, Marathon | 47 min |
| Aug 2, 1:59 AM CDT | Special Weather Statement | GRB | Langlade | 46 min |
| Aug 2, 2:17 AM CDT | Special Weather Statement | GRB | Menominee, Shawano | 43 min |
| Aug 2, 3:02 AM CDT | Special Weather Statement | GRB | Menominee | 43 min |
| Aug 2, 6:22 AM CDT | Special Weather Statement | GRB | Florence | 38 min |
| Aug 2, 6:38 AM CDT | Special Weather Statement | GRB | Oneida | 52 min |
| Aug 2, 6:46 AM CDT | Severe Thunderstorm Warning | GRB | Florence | 29 min |
| Aug 2, 7:12 AM CDT | Special Weather Statement | GRB | Vilas | 48 min |
| Aug 2, 7:39 AM CDT | Special Weather Statement | GRB | Forest, Oneida | 51 min |
| Aug 2, 8:07 AM CDT | Special Weather Statement | GRB | Marinette | 38 min |
| Aug 2, 9:06 AM CDT | Special Weather Statement | GRB | Shawano | 24 min |
| Aug 2, 9:29 AM CDT | Special Weather Statement | GRB | Oneida, Vilas | 46 min |
| Aug 2, 9:35 AM CDT | Special Weather Statement | GRB | Brown, Kewaunee, Shawano | 40 min |
| Aug 2, 9:48 AM CDT | Severe Thunderstorm Warning | GRB | Oneida, Vilas | 27 min |
| Aug 2, 10:18 AM CDT | Special Weather Statement | GRB | Oneida | 27 min |
| Aug 2, 10:27 AM CDT | Special Weather Statement | GRB | Forest | 48 min |
| Aug 2, 10:57 AM CDT | Special Weather Statement | GRB | Florence, Forest | 48 min |
| Aug 2, 11:10 AM CDT | Special Weather Statement | GRB | Oconto | 50 min |
| Aug 2, 11:23 AM CDT | Special Marine Warning | GRB | 22 min | |
| Aug 2, 11:29 AM CDT | Special Weather Statement | GRB | Door | 46 min |
| Aug 2, 11:36 AM CDT | Special Weather Statement | GRB | Langlade | 39 min |
| Aug 2, 11:43 AM CDT | Severe Thunderstorm Warning | GRB | Lincoln, Oneida | 47 min |
| Aug 2, 12:02 PM CDT | Severe Thunderstorm Warning | GRB | Florence, Forest, Oneida | 28 min |
| Aug 2, 12:21 PM CDT | Special Weather Statement | GRB | Door | 39 min |
| Aug 2, 12:38 PM CDT | Special Weather Statement | GRB | Florence, Forest | 37 min |
| Aug 2, 1:05 PM CDT | Special Weather Statement | GRB | Langlade | 40 min |
| Aug 2, 1:28 PM CDT | Severe Thunderstorm Warning | GRB | Marinette, Oconto | 32 min |
| Aug 2, 1:38 PM CDT | Special Marine Warning | GRB | 67 min | |
| Aug 2, 1:54 PM CDT | Severe Thunderstorm Warning | GRB | Door | 36 min |
| Aug 2, 1:58 PM CDT | Special Weather Statement | GRB | Lincoln | 47 min |
| Aug 2, 2:11 PM CDT | Special Marine Warning | GRB | 34 min | |
| Aug 2, 2:27 PM CDT | Special Weather Statement | GRB | Portage | 33 min |
| Aug 2, 2:32 PM CDT | Special Marine Warning | GRB | 28 min | |
| Aug 2, 2:33 PM CDT | Severe Thunderstorm Warning | GRB | Marathon, Portage, Wood | 27 min |
| Aug 2, 2:43 PM CDT | Special Marine Warning | GRB | 32 min | |
| Aug 2, 3:00 PM CDT | Special Marine Warning | GRB | 45 min | |
| Aug 2, 3:02 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Oconto, Shawano | 58 min |
| Aug 2, 3:03 PM CDT | Severe Thunderstorm Warning | GRB | Portage, Waupaca, Wood | 27 min |
| Aug 2, 3:05 PM CDT | Severe Thunderstorm Warning | GRB | Kewaunee | 25 min |
| Aug 2, 3:28 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Outagamie, Portage, Shawano, Waupaca, Waushara and 1 more | 62 min |
| Aug 2, 3:35 PM CDT | Special Marine Warning | GRB | 40 min | |
| Aug 2, 3:38 PM CDT | Special Marine Warning | GRB | 37 min | |
| Aug 2, 3:44 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Door, Kewaunee, Oconto | 46 min |
| Aug 2, 4:01 PM CDT | Severe Thunderstorm Warning | GRB | Waupaca, Waushara, Winnebago | 59 min |
| Aug 2, 4:13 PM CDT | Severe Thunderstorm Warning | GRB | Marathon, Portage, Shawano, Waupaca | 32 min |
| Aug 2, 4:14 PM CDT | Special Marine Warning | GRB | 46 min | |
| Aug 2, 4:15 PM CDT | Special Marine Warning | GRB | 30 min | |
| Aug 2, 4:18 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Kewaunee, Manitowoc | 42 min |
| Aug 2, 4:39 PM CDT | Special Weather Statement | GRB | Winnebago | 51 min |
| Aug 2, 4:50 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Portage, Shawano, Waupaca | 25 min |
| Aug 2, 4:50 PM CDT | Severe Thunderstorm Warning | GRB | Calumet, Winnebago | 14 min |
| Aug 2, 4:52 PM CDT | Special Marine Warning | GRB | 38 min | |
| Aug 2, 5:19 PM CDT | Severe Thunderstorm Warning | GRB | Manitowoc | 26 min |
| Aug 2, 5:22 PM CDT | Special Marine Warning | GRB | 23 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.